Around q-Appell polynomial sequences

Loureiro, Ana F. and Maroni, P. (2011) Around q-Appell polynomial sequences. Ramanujan Journal, 26 (3). pp. 311-321. ISSN 1382-4090. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1007/s11139-011-9336-8

Abstract

First we show that the quadratic decomposition of the Appell polynomials with respect to the q-divided difference operator is supplied by two other Appell sequences with respect to a new operator Mq;q-eq;q−, where ε represents a complex parameter different from any negative even integer number. While seeking all the orthogonal polynomial sequences invariant under the action of MÖq;q-e/2q;q−2 (the MÖq;q-e/2q;q−2 -Appell), only the Wall q-polynomials with parameter q ε/2+1 are achieved, up to a linear transformation. This brings a new characterization of these polynomial sequences.

Item Type: Article
Uncontrolled keywords: Orthogonal polynomials; Appell sequences; Lowering operators; q-derivative; Hahn’s operator; Quadratic decomposition
Subjects: Q Science > QA Mathematics (inc Computing science) > QA351 Special functions
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Applied Mathematics
Depositing User: Ana F. Loureiro
Date Deposited: 11 Oct 2012 14:54
Last Modified: 12 Feb 2013 16:18
Resource URI: http://kar.kent.ac.uk/id/eprint/31547 (The current URI for this page, for reference purposes)
  • Depositors only (login required):